Translator Disclaimer
2004 Uniform two-weight norm inequalities for Hankel transform Bochner-Riesz means of order one
Óscar Ciaurri, Krzysztof Stempak, Juan L. Varona
Tohoku Math. J. (2) 56(3): 371-392 (2004). DOI: 10.2748/tmj/1113246674

Abstract

Two-weight $L^p$ norm inequalities, uniform with respect to the order of the involved Bessel function, are proved for the Bochner-Riesz means of the first order for the Hankel transform. Both sufficient and necessary conditions for parameters used in the two weights are determined. The proof relies on uniform pointwise asymptotic estimates for the Bessel functions that were shown by Barceló and Córdoba.

Citation

Download Citation

Óscar Ciaurri. Krzysztof Stempak. Juan L. Varona. "Uniform two-weight norm inequalities for Hankel transform Bochner-Riesz means of order one." Tohoku Math. J. (2) 56 (3) 371 - 392, 2004. https://doi.org/10.2748/tmj/1113246674

Information

Published: 2004
First available in Project Euclid: 11 April 2005

zbMATH: 1096.42010
MathSciNet: MR2075773
Digital Object Identifier: 10.2748/tmj/1113246674

Subjects:
Primary: 44A15
Secondary: 44A20

Rights: Copyright © 2004 Tohoku University

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.56 • No. 3 • 2004
Back to Top